# SDR CA101206013

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- Propeller: Rotol CR4086123F17
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Condition: Failed
- Location: Cabin Pressure
- Part time: 823 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AN OPERATOR EXPERIENCED A PRESSURIZATION ISSUE, THERE WAS NO RESPONSE FROM THE PRESSURIZATION SYS, EITHER IN AUTO OR MANUAL MODES, AS THE ACFT WAS CLIMBING.  AT THIS POINT, THE CREW ELECTED TO DO AN AIR TURN BACK AND COMPLETED AN UNEVENTFUL LANDING. TROUBLESHOOTING FOUND, CDS MESSAGE: "CPC/OF VALVE DATA FAIL" MESSAGE.  OPERATOR REPLACED THE OUTFLOW VALVE AND THE ACFT WAS RETURNED TO SERVICE.
